Alert archive / Texas / River Flood Warnings in 2012

River Flood Warning 11, NWS Austin/San Antonio, TX

March 20, 2012Kerr County, Texas

NWS Austin/San Antonio, TX issued this river flood warning at Mar 20, 2012, 1:11 AM CDT for Kerr County, Texas. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Mar 20, 2012, 1:11 AM CDT (06:11 UTC)
Expired
Mar 20, 2012, 9:34 AM CDT
In force
8 hr
Issued by
NWS Austin/San Antonio, TX
Flood severity
Moderate

County Kerr County, TX

The radar

The Laughlin AFB radar (KDFX), 126 km from the middle of the area, began a volume at 06:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Guadalupe River at Hunt (HNTT2). The gauge peaked at 10.43 ft at Mar 20, 2012, 2:00 AM CDT.

actionminormoderate8101203/2003/21
Action stage
10 ft
Minor stage
10 ft
Moderate stage
12 ft
Major stage
22 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08165500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

898 
WGUS44 KEWX 200611
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
111 AM CDT TUE MAR 20 2012

...THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED 
 A FLOOD WARNING FOR THE... 

  GUADALUPE RIVER 
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR 
THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY 
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. 
 
RIVER STAGE FORECASTS ARE BASED ON OBSERVED RAINFALL ALONG WITH 
PREDICTED RAIN FOR THE NEXT 12 HOURS. IF ACTUAL RAINFALL VARIES 
FROM FORECAST VALUES...FORECAST RIVER STAGES WILL VARY. 
 
DO NOT DRIVE AUTOMOBILES THROUGH FLOODED AREAS. REMEMBER...18 INCHES 
OF WATER OR LESS CAN CARRY AWAY MOST VEHICLES...INCLUDING TRUCKS. 
 
IF YOU SEE FLOOD WATERS OR COME UPON A FLOODED ROADWAY...REMEMBER 
TO TURN AROUND AND DO NOT DROWN. 
 
FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT 
WWW.SRH.NOAA.GOV/EWX.

&&

TXC265-210011-
/O.NEW.KEWX.FL.W.0011.120320T0611Z-120321T0740Z/
/HNTT2.2.ER.120320T0428Z.120320T0800Z.120320T1940Z.NO/
111 AM CDT TUE MAR 20 2012

 THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A 

* FLOOD WARNING FOR 
  THE GUADALUPE RIVER AT HUNT.
* UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 12:16 AM TUESDAY THE STAGE WAS 10.5 FEET.
* FLOOD STAGE IS 10.0 FEET.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 14.9 FEET BY EARLY THIS 
  MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE THIS AFTERNOON.
* IMPACT...AT 15.0 FEET...MODERATE LOWLAND FLOODING PUTS A FEW FEET OF WATER 
  OVER THE HIGHWAY 39 BRIDGE NEAR HUNT.  NUMEROUS SECONDARY ROADS AND BRIDGES 
  ARE FLOODED AND VERY DANGEROUS.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 15.0 FEET ON MAY 25 
  2007.

$$

TXC259-210011-
/O.NEW.KEWX.FL.W.0012.120320T1400Z-120321T0300Z/
/COMT2.1.ER.120320T1400Z.120320T1400Z.120320T1500Z.NO/
111 AM CDT TUE MAR 20 2012

 THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A 

* FLOOD WARNING FOR 
  THE GUADALUPE RIVER AT COMFORT.
* FROM THIS MORNING TO THIS EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 12:45 AM TUESDAY THE STAGE WAS 4.0 FEET.
* FLOOD STAGE IS 21.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE LATE THIS 
  MORNING.
* IMPACT...AT 21.0 FEET...MINOR LOWLAND FLOODING COVERS LOW AREAS OF THE FLOOD 
  PLAIN FLOODING LOWEST ROADS AND BRIDGES.  MOTORISTS SHOULD ENTER CROSSINGS 
  OVER THE GUADALUPE RIVER WITH CARE.

$$

&&


BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:


                    BF  FLD   OBSERVED            FORECAST 7AM
LOCATION           STG  STG    STG    DAY TIME   TUE   WED   THU   FRI   SAT
  HUNT              10   10   10.5   TUE 12 AM  13.5   8.7   8.3   8.2   8.2
  COMFORT           10   21    4.0   TUE 01 AM  20.0   6.9   5.3   5.0   4.8

$$
1 follow-up statement
690 
WGUS84 KEWX 201434
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
934 AM CDT TUE MAR 20 2012

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN TEXAS...

  GUADALUPE RIVER AT HUNT AFFECTING KERR COUNTY
  GUADALUPE RIVER AT COMFORT AFFECTING KENDALL COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...

 
RIVER STAGE FORECASTS ARE BASED ON OBSERVED RAINFALL ALONG WITH 
PREDICTED RAIN FOR THE NEXT 12 HOURS. IF ACTUAL RAINFALL VARIES 
FROM FORECAST VALUES...FORECAST RIVER STAGES WILL VARY. 

FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT 
WWW.SRH.NOAA.GOV/EWX.

&&

TXC265-201504-
/O.CAN.KEWX.FL.W.0011.000000T0000Z-120321T0740Z/
/HNTT2.1.ER.120320T0428Z.120320T0530Z.120320T0918Z.NO/
934 AM CDT TUE MAR 20 2012

THE FLOOD WARNING IS CANCELLED FOR
  THE GUADALUPE RIVER AT HUNT.
* AT  9:15 AM TUESDAY THE STAGE WAS 9.3 FEET.
* FLOOD STAGE IS 10.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 8.3 FEET BY WEDNESDAY MORNING.
* IMPACT...AT 10.0 FEET...WATER EXTENDS INTO LOW AREAS OF THE FLOOD PLAIN.

$$

TXC259-201504-
/O.CAN.KEWX.FL.W.0012.000000T0000Z-120321T0300Z/
/COMT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
934 AM CDT TUE MAR 20 2012

THE FLOOD WARNING IS CANCELLED FOR
  THE GUADALUPE RIVER AT COMFORT.
* AT  8:45 AM TUESDAY THE STAGE WAS 12.3 FEET.
* FLOOD STAGE IS 21.0 FEET.
* FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 12.5 FEET. THE RIVER WILL 
  FALL TO 5.1 FEET BY WEDNESDAY MORNING.


$$

&& 

  BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
                    BF  FLD   OBSERVED            FORECAST 7AM
LOCATION           STG  STG    STG    DAY TIME   WED   THU   FRI   SAT   SUN

GUADALUPE RIVER
  HUNT              10   10    9.3   TUE 09 AM   8.3   8.1   8.0   8.0   8.1
  COMFORT           10   21   12.3   TUE 09 AM   5.1   4.2   3.9   3.9   3.8

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at Mar 20, 12:58 AM CDT, 13 minutes earlier.

Area forecast discussion, Mar 20, 12:58 AM CDT, 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1258 AM CDT TUE MAR 20 2012

.UPDATE...
CANCEL TORNADO WATCH AND REPLACE WITH SEVERE THUNDERSTORM WATCH.

&&

.DISCUSSION...
CONVECTION IS TRANSITIONING TO MORE OF A LINEAR SYSTEM AND THREAT
HAS CHANGED FROM TORNADOES TO MORE OF DAMAGING STRAIGHT LINE WINDS
AND HAIL. THE TORNADO WATCH HAS BEEN CANCELLED NORTH AND WEST OF
I35 AND A NEW SEVERE THUNDERSTORM WATCH HAS BEEN ISSUED ALONG AND
EAST OF I35 UNTIL 9AM.

&&

.PREV DISCUSSION... /ISSUED 1152 PM CDT MON MAR 19 2012/

DISCUSSION...
SEE AVIATION FOR THE 06Z TAF DISCUSSION.

AVIATION...
AT 04Z THE LINEAR MCS EXTENDED FROM EAGLE PASS NORTHEASTWARD TO
BURNET. THE LINE WAS MOVING EASTWARD AT 10 TO 15 KTS WHILE THE
INDIVIDUAL STORMS WITHIN THE LINE WERE MOVING NORTHEAST AT 35 TO
45 KTS. THE LINE WILL REACH THE I-35 TERMINALS AROUND 06Z AND
WILL TRAIN OVER THE TERMINALS THRU 09Z. IFR/LIFR CONDITIONS WILL
OCCUR WITH THE PASSAGE OF THE STRONGER STORMS ALONG WITH GUSTS
OF 30 TO 40 KTS. ONCE THE LINEAR MCS MOVES EAST OF THE I-35
TERMINALS WINDS WILL SHIFT TO THE N AND NW AT 10 TO 15 KTS
ASSOCIATED WITH THE PASSAGE OF THE PACIFIC COLD FRONT. MVFR
CONDITIONS WILL IMPROVE TO VFR AFTER 15Z.

PREV DISCUSSION... /ISSUED 1007 PM CDT MON MAR 19 2012/

UPDATE...
TORNADO WATCH FOR OUR WESTERN COUNTIES HAS BEEN EXTENDED TO 1 AM
CDT TUESDAY MORNING. LINE OF THUNDERSTORMS EXTENDED FROM EAGLE
PASS TO BURNET. STORMS WITHIN THE LINE ARE STILL CAPABLE OF
PRODUCING SHORT LIVED TORNADOES. THE THREAT OF SEVERE THUNDERSTORMS
WILL DIMINISH AFTER 1 AM WITH THE THREAT OF FLASH FLOODING ON THE
INCREASE DUE TO CELL TRAINING.

PREV DISCUSSION... /ISSUED 621 PM CDT MON MAR 19 2012/

DISCUSSION...
SEE AVIATION FOR 00Z TAF DISCUSSION.

AVIATION...
SEVERE THREAT TO APPROACH THE SAT/SST VCNTYS...BUT A GOOD SEPARATION
OF CELLS COULD POSSIBLY SPARE THE AIRPORTS FOR THE FIRST WAVE.
SECOND WAVE OF THUNDERSTORMS WILL BE MORE THOROUGH WHEN A THICK
AND HEAVY RAIN PRODUCING SQUALL LINE MOVES THROUGH. A BROKEN LINE
OF CONVECTION IS ALSO EXPECTED TO SKIRT MAINLY NORTH OF THE AUS
TERMINAL...BUT THERE IS ALSO A SLIGHT POSSIBILITY OF THE ACTIVITY
MOVING UP FROM SAT TO ARRIVE LATE THIS EVENING BEFORE THE TEMPO
GROUP KICKS IN. RAPID IMPROVEMENTS ARE EXPECTED AT AROUND DAYBREAK
WITH SOME FAIR WEATHER TO OCCUR AT TIMES IN THE DAYTIME HOURS
TUESDAY. WRAP-AROUND CLOUDS AND POSSIBLE ELEVATED CONVECTION COULD
DEVELOP MAINLY LATER IN THE AFTERNOON AND EVENING.

PREV DISCUSSION... /ISSUED 401 PM CDT MON MAR 19 2012/

SEVERE WEATHER THREAT THROUGH LATE TONIGHT ACROSS SOUTH CENTRAL TEXAS...

DISCUSSION...

SEVERE WEATHER THREAT TO IMPACT SOUTH CENTRAL TEXAS LATE THIS
AFTERNOON AND EVENING CONTINUING THROUGH THE OVERNIGHT HOURS. A
TORNADO WATCH IS IN EFFECT THROUGH 10 PM THIS EVENING ACROSS THE
EDWARDS PLATEAU AND WESTERN HILL COUNTRY AS STRONG TO SEVERE
STORMS DEVELOP WITHIN A MOIST AND UNSTABLE ENVIRONMENT. THESE
STORMS WILL CONTINUE DEVELOPING THIS AFTERNOON AND EVENING ALONG
AND AHEAD OF A PACIFIC FRONT AND AFFECT THE MOST POPULATED AREAS
OF SOUTH CENTRAL TEXAS THIS EVENING THROUGH THE OVERNIGHT HOURS (9
PM THIS EVENING TO ABOUT 4 AM TUESDAY MORNING WITH LINGERING
LIGHTEN STORM ACTIVITY THROUGH 7 AM OR 8 AM TUESDAY MORNING).

HEAVY RAINS AND FLASH FLOODING IS ANTICIPATED THIS EVENING AND EARLY
TUESDAY AS STORMS MOVE ACROSS SOUTH CENTRAL TEXAS...ESPECIALLY
ALONG AND EAST OF A LINE FROM CASTELL TO KERRVILLE TO HONDO TO
PEARSALL. THEREFORE...A FLASH FLOOD IS IN EFFECT FROM 6 PM THIS
EVENING THROUGH LATE TUESDAY MORNING.

UPPER LEVEL TROUGH ACROSS THE SOUTHWESTERN PORTION OF TEXAS THIS
AFTERNOON IS PROGGED TO MOVE EASTWARD LATE THIS AFTERNOON AND
EVENING AS SEVERAL SHORT WAVES AND ENERGY PULSES AID STORMS TO
DEVELOP AND MATURE TO STRONG TO SEVERE THUNDERSTORMS. MAIN THREATS
LATE THIS AFTERNOON AND EVENING WILL BE LARGE HAIL...DAMAGING
WINDS AND TORNADOES. THESE THREATS WILL MOVE EASTWARD TONIGHT AS
UPPER TROUGH SYSTEM PULLS NORTHEASTWARD AND PACIFIC FRONT MOVES
OVER THE I35 CORRIDOR. AROUND MIDNIGHT...HEAVY SHOWER ACTIVITY IS
ANTICIPATED TO BE A THREAT FOR AREAS ALONG THE I35 INCLUDING THE
SAN ANTONIO AND AUSTIN METROPOLITAN AREAS.

STORM RAINFALL AMOUNTS COULD RANGE FROM ONE TO TWO INCHES WEST OF
HIGHWAY 281 WITH LESSER AMOUNTS ACROSS THE RIO GRANDE.
HOWEVER...ALONG AND EAST OF HIGHWAY 281...2 TO 5 INCHES ARE POSSIBLE
WITH UP TO 7 INCHES ACROSS ISOLATED LOCATIONS.

IMPORTANT NOTE: NORTHEASTERN HILL COUNTRY INCLUDING TRAVIS COUNTY
COULD EXPERIENCE THE HEAVIEST RAIN AMOUNTS.

THE WEATHER SYSTEM IS EXPECTED TO MOVE AND EXIT THE LOCAL AREA BY
MID MORNING/EARLY TUESDAY AFTERNOON. A SECOND AROUND OF LIGHT
SHOWERS AND FEW THUNDERSTORMS ARE EXPECTED LATE TUESDAY NIGHT AS
WRAP-AROUND CONVECTION FROM THE EXITING UPPER TROUGH AFFECT THE
HALF EASTERN HALF OF SOUTH CENTRAL TEXAS.

WEATHER CONDITIONS TO IMPROVE WEDNESDAY THROUGH THE UPCOMING
WEEKEND WITH PARTLY CLOUDY SKIES AND HIGHS IN THE UPPER 70S AND
LOWER 80S.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              72  53  69  49  78 /  60  30  20  10   0
AUSTIN BERGSTROM INTL AIRPORT  72  51  69  45  78 /  60  40  20  10   0
NEW BRAUNFELS MUNI AIRPORT     72  50  69  47  77 /  50  30  20  10   0
BURNET MUNI AIRPORT            69  49  66  48  76 /  50  30  20  10   0
DEL RIO INTL AIRPORT           70  46  71  47  81 /  10  10  10  -    0
GEORGETOWN MUNI AIRPORT        69  51  66  47  75 /  50  30  20  10   0
HONDO MUNI AIRPORT             74  47  70  45  80 /  30  20  20  10   0
SAN MARCOS MUNI AIRPORT        71  52  69  48  77 /  50  30  20  10   0
LA GRANGE - FAYETTE REGIONAL   73  53  69  50  76 /  70  50  20  10   0
SAN ANTONIO INTL AIRPORT       73  51  70  49  78 /  40  30  20  10   0
STINSON MUNI AIRPORT           73  52  70  48  78 /  40  30  20  10   0

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL NOON CDT TODAY FOR THE FOLLOWING COUNTIES:
ATASCOSA...BANDERA...BASTROP...BEXAR...BLANCO...BURNET...CALDWELL...
COMAL...DE WITT...FAYETTE...FRIO...GILLESPIE...GONZALES...
GUADALUPE...HAYS...KARNES...KENDALL...KERR...LAVACA...LEE...LLANO...
MEDINA...TRAVIS...WILLIAMSON...WILSON.

&&

MESOSCALE/AVIATION...01
SYNOPTIC/GRIDS...05
PUBLIC SERVICE/DATA COLLECTION...22
Hazardous weather outlook, Mar 19, 5:41 AM CDT, 19 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
541 AM CDT MON MAR 19 2012

TXZ183>185-202-203-217-218-228-201000-
VAL VERDE-EDWARDS-REAL-KINNEY-UVALDE-MAVERICK-ZAVALA-DIMMIT-
541 AM CDT MON MAR 19 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

THERE IS A SLIGHT TO MODERATE RISK OF SEVERE THUNDERSTORMS THIS
AFTERNOON INTO TONIGHT AS AN INTENSE UPPER LEVEL STORM SYSTEM AND
COLD FRONT APPROACH FROM THE WEST. VERY LARGE HAIL...DAMAGING
WINDS AND TORNADOES ARE POSSIBLE. LOCALLY HEAVY RAINFALL TOTALS
NEAR 2 INCHES CAN BE EXPECTED.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

SHOWERS AND THUNDERSTORMS WITH LOCALLY HEAVY RAIN WILL BE
DECREASING FROM THE WEST TUESDAY MORNING.

OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE REQUIRED THIS AFTERNOON INTO TUESDAY
MORNING.

TXZ171>173-186>194-204>209-219>225-201000-
LLANO-BURNET-WILLIAMSON-KERR-BANDERA-GILLESPIE-KENDALL-BLANCO-
HAYS-TRAVIS-BASTROP-LEE-MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-
FAYETTE-FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-
541 AM CDT MON MAR 19 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT...

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON
INTO TONIGHT AS AN INTENSE UPPER LEVEL STORM SYSTEM AND COLD
FRONT APPROACH FROM THE WEST. VERY LARGE HAIL...DAMAGING WINDS AND
TORNADOES ARE POSSIBLE. A FLASH FLOOD WATCH IN EFFECT TONIGHT.
LOCALLY HEAVY RAINFALL TOTALS OF 5-7 INCHES ARE POSSIBLE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

A FLASH FLOOD WATCH IS IN EFFECT THROUGH NOON TUESDAY. SHOWERS AND
THUNDERSTORMS WILL BE DECREASING FROM THE WEST LATE TUESDAY.

OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE REQUIRED THIS AFTERNOON INTO TUESDAY
MORNING.

In the hours before

Local storm report, Mar 19, 11:13 PM CDT, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1113 PM CDT MON MAR 19 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1043 PM     HAIL             BURNET                  30.76N  98.23W
03/19/2012  E0.70 INCH       BURNET             TX   LAW ENFORCEMENT

&&

EVENT NUMBER EWX1200130

CJM
Special weather statement, Mar 19, 11:17 PM CDT, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1117 PM CDT MON MAR 19 2012

TXZ171>173-190>192-200500-
BLANCO-BURNET-HAYS-LLANO-TRAVIS-WILLIAMSON-
1117 PM CDT MON MAR 19 2012

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN BLANCO...BURNET...
WESTERN WILLIAMSON...WESTERN TRAVIS...SOUTHEASTERN LLANO AND
NORTHWESTERN HAYS COUNTIES UNTIL MIDNIGHT CDT...

AT 1109 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES NORTHEAST OF
WATSON TO SPICEWOOD TO JOHNSON CITY...AND MOVING EAST AT 70 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  DRIPPING SPRINGS...
  CEDAR PARK...
  SERENADA...
  GEORGETOWN...
  ANDERSON MILL...
  ANDICE...
  LAGO VISTA...
  FLORENCE...
  LEANDER...
  LAKEWAY...

THESE STORMS MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR
THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS
WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND
POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER
CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED
ROADWAYS.
Local storm report, Mar 19, 11:26 PM CDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1126 PM CDT MON MAR 19 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1120 PM     FLASH FLOOD      INGRAM                  30.08N  99.24W
03/19/2012                   KERR               TX   FIRE DEPT/RESCUE

            HIGHWAY 39 FROM INGRAM TO HUNT CLOSED DUE TO WATER OVER
            THE ROAD...AND SEVERAL OTHER LOW WATER CROSSING CLOSED
            IN THE COUNTY.

&&

EVENT NUMBER EWX1200131

CJM
Special weather statement, Mar 19, 11:57 PM CDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1157 PM CDT MON MAR 19 2012

TXZ172-173-187>192-204>206-200545-
BANDERA-BEXAR-BLANCO-BURNET-COMAL-GILLESPIE-HAYS-KENDALL-MEDINA-
TRAVIS-WILLIAMSON-
1157 PM CDT MON MAR 19 2012

...SIGNIFICANT WEATHER ADVISORY FOR COMAL...SOUTHEASTERN BANDERA...
NORTHWESTERN BEXAR...BLANCO...BURNET...WILLIAMSON...TRAVIS...
MEDINA...KENDALL...HAYS AND SOUTHEASTERN GILLESPIE COUNTIES UNTIL
1245 AM CDT...

AT 1154 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM FLORENCE TO 7 MILES
NORTH OF YANCEY...AND MOVING NORTHEAST AT 45 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH VERY HEAVY RAIN THAT COULD
PRODUCE FLASH FLOODING.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  BLANCO...
  DEVINE...
  CASTROVILLE...
  SAN ANTONIO...
  SERENADA...
  CEDAR PARK...
  DRIPPING SPRINGS...
  GEORGETOWN...
  ANDERSON MILL...
  ROUND ROCK...

THESE STORMS MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR
THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS
WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND
POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER
CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED
ROADWAYS.
Local storm report, Mar 20, 12:14 AM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1214 AM CDT TUE MAR 20 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1210 AM     HAIL             HONDO                   29.36N  99.16W
03/20/2012  E0.50 INCH       MEDINA             TX   PUBLIC

&&

EVENT NUMBER EWX1200132

CJM
Special weather statement, Mar 20, 12:56 AM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1256 AM CDT TUE MAR 20 2012

TXZ204-205-218>221-228-200700-
ATASCOSA-BEXAR-DIMMIT-FRIO-MEDINA-WILSON-ZAVALA-
1256 AM CDT TUE MAR 20 2012

...SIGNIFICANT WEATHER ADVISORY FOR ATASCOSA...SOUTHEASTERN ZAVALA...
FRIO...SOUTHERN BEXAR...NORTHWESTERN WILSON...SOUTHEASTERN MEDINA AND
EASTERN DIMMIT COUNTIES UNTIL 200 AM CDT...

AT 1254 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS WITH BRIEF HEAVY ALONG A LINE EXTENDING FROM
SOMERSET TO CATARINA AND LIGHT...AND MOVING EAST AT 45 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  SAN ANTONIO...
  POTEET...
  CHARLOTTE...
  JOURDANTON...
  PLEASANTON...
  CHRISTINE...
  LACKLAND AFB...
  SOMERSET...
  SCHATTEL...
  GOLDFINCH...

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER
CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED
ROADWAYS.

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 19, 7:17 PM CDTSevere Thunderstorm WarningEWXAtascosa, Frio58 min
Mar 19, 7:29 PM CDTSevere Thunderstorm WarningEWXEdwards, Kerr, Real46 min
Mar 19, 7:35 PM CDTSevere Thunderstorm WarningEWXBandera, Kerr, Real55 min
Mar 19, 7:37 PM CDTSevere Thunderstorm WarningEWXUvalde53 min
Mar 19, 7:42 PM CDTSevere Thunderstorm WarningEWXGillespie29 min
Mar 19, 7:44 PM CDTTornado WarningEWXAtascosa, Medina31 min
Mar 19, 8:02 PM CDTTornado WarningEWXBandera, Kerr43 min
Mar 19, 8:02 PM CDTTornado WarningEWXAtascosa, Bexar, Medina48 min
Mar 19, 8:07 PM CDTTornado WarningEWXAtascosa, Frio53 min
Mar 19, 8:25 PM CDTSevere Thunderstorm WarningEWXBandera, Medina, Real, Uvalde65 min
Mar 19, 8:29 PM CDTSevere Thunderstorm WarningEWXReal, Uvalde61 min
Mar 19, 8:39 PM CDTSevere Thunderstorm WarningEWXGillespie, Kendall, Kerr66 min
Mar 19, 8:56 PM CDTTornado WarningEWXAtascosa, Bexar22 min
Mar 19, 9:07 PM CDTSevere Thunderstorm WarningEWXKinney, Uvalde53 min
Mar 19, 9:13 PM CDTAreal Flood WarningEWXBandera, Gillespie, Kerr, Real, Uvalde10 min
Mar 19, 9:23 PM CDTFlash Flood WarningEWXBandera, Gillespie, Kerr, Real, Uvalde3 hr
Mar 19, 9:30 PM CDTSevere Thunderstorm WarningEWXBandera, Kerr, Medina, Uvalde60 min
Mar 19, 9:31 PM CDTSevere Thunderstorm WarningEWXKinney, Maverick, Real, Uvalde, Zavala59 min
Mar 19, 9:59 PM CDTSevere Thunderstorm WarningEWXBandera, Gillespie, Kendall, Kerr61 min
Mar 19, 10:31 PM CDTSevere Thunderstorm WarningEWXBlanco, Gillespie44 min
Mar 19, 10:34 PM CDTSevere Thunderstorm WarningEWXBandera, Kendall, Kerr41 min
Mar 19, 10:58 PM CDTFlash Flood WarningEWXBandera, Kinney, Medina, Real, Uvalde4 hr
Mar 19, 11:03 PM CDTFlash Flood WarningEWXBandera, Blanco, Burnet, Gillespie, Kendall, Kerr and 2 more3 hr
Mar 19, 11:03 PM CDTSevere Thunderstorm WarningEWXMedina, Uvalde42 min
Mar 19, 11:16 PM CDTSevere Thunderstorm WarningEWXBandera, Gillespie, Kendall, Kerr, Medina44 min
Mar 19, 11:39 PM CDTSevere Thunderstorm WarningEWXMedina21 min
Mar 20, 12:14 AM CDTAreal Flood AdvisoryEWXComal, Hays, Kendall, Travis, Williamson3 hr
Mar 20, 12:20 AM CDTAreal Flood AdvisoryEWXAtascosa, Bandera, Bexar, Medina3 hr
Mar 20, 12:28 AM CDTAreal Flood AdvisoryEWXDimmit, Maverick, Uvalde, Zavala3 hr
Mar 20, 1:03 AM CDTSevere Thunderstorm WarningEWXDimmit, Maverick42 min
Mar 20, 1:11 AM CDTRiver Flood WarningEWXKendall8 hr
Mar 20, 1:24 AM CDTFlash Flood WarningEWXAtascosa, Bandera, Bexar, Frio, Medina3 hr
Mar 20, 1:41 AM CDTAreal Flood AdvisoryEWXBastrop, Bexar, Caldwell, Comal, Guadalupe, Hays and 4 more109 min
Mar 20, 1:59 AM CDTFlash Flood WarningEWXBandera, Bastrop, Bexar, Blanco, Burnet, Caldwell and 7 more3 hr
Mar 20, 2:16 AM CDTAreal Flood AdvisoryEWXAtascosa, Frio, Guadalupe, Karnes, Medina, Wilson104 min
Mar 20, 2:24 AM CDTFlash Flood WarningEWXBastrop, Caldwell, DeWitt, Fayette, Gonzales, Guadalupe and 3 more3 hr
Mar 20, 3:09 AM CDTFlash Flood WarningEWXBlanco, Burnet, Gillespie, Llano3 hr
Mar 20, 3:51 AM CDTFlash Flood WarningEWXDeWitt, Fayette, Gonzales, Karnes, Lavaca, Wilson3 hr
Mar 20, 4:05 AM CDTTornado WarningEWXDeWitt, Karnes25 min
Mar 20, 5:11 AM CDTFlash Flood WarningEWXBastrop, Blanco, Burnet, Caldwell, Comal, Guadalupe and 4 more3 hr
Mar 20, 5:29 AM CDTFlash Flood WarningEWXBastrop, Caldwell, Fayette, Gonzales, Guadalupe, Lee2 hr
Mar 20, 6:23 AM CDTRiver Flood WarningEWXBandera4 hr
Mar 20, 7:27 AM CDTRiver Flood WarningEWXWilliamson3 hr
Mar 20, 7:27 AM CDTRiver Flood WarningEWXWilliamson13 hr
Mar 20, 8:29 AM CDTRiver Flood WarningEWXCaldwell, Gonzales11 hr
Mar 20, 8:29 AM CDTRiver Flood WarningEWXCaldwell, Gonzales11 hr
Mar 20, 8:29 AM CDTRiver Flood WarningEWXGonzales36 hr
Mar 20, 8:29 AM CDTRiver Flood WarningEWXDeWitt36 hr
Mar 20, 10:32 AM CDTAreal Flood AdvisoryEWXBastrop118 min

Nearby

River Flood Warnings in Texas, 2012Every river flood warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.